# SDR DALA2024030402947

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0223823) AFT PIT LH TRANSITION PANEL HAS ELONGED HOLE BETWEEN STA 727B-727C. REPAIRED AFT PIT LH TRANSITION PANEL BETWEEN STA 727B-727C IAW BOEING 737-800 SRM 53-00-53-2R-5.
